Robust integral sliding mode control for Markovian jump systems: A singular system approach

Nasibeh Zohrabi, Amir Hossein Abolmasoumi, Hamid Reza Momeni, Sherif Abdelwahed

Research output: Chapter in Book/Report/Conference proceedingConference contribution

3 Scopus citations

Abstract

In this paper, an integral-type sliding mode controller is designed for continuous-time Markovian jump systems based on a singular system approach. The system's dynamical equations include an unknown function denoting the nonlinear uncertainty. The regularity, non-impulsiveness and stochastic stability of the resulting Markovian jump singular system are guaranteed by a new sufficient conditions in terms of strict linear matrix inequalities (LMIs). As a result, stochastic admissibility for sliding mode dynamics is assured. Then, a sliding mode control law is designed such that the closed-loop system's trajectories converge to predefined sliding surfaces in a finite time and remain there for all subsequent times. Finally, a numerical example is given to illustrate the effectiveness of the proposed method.

Original languageEnglish (US)
Title of host publication2016 American Control Conference, ACC 2016
PublisherInstitute of Electrical and Electronics Engineers Inc.
Pages7213-7218
Number of pages6
ISBN (Electronic)9781467386821
DOIs
StatePublished - Jul 28 2016
Event2016 American Control Conference, ACC 2016 - Boston, United States
Duration: Jul 6 2016Jul 8 2016

Publication series

NameProceedings of the American Control Conference
Volume2016-July
ISSN (Print)0743-1619

Other

Other2016 American Control Conference, ACC 2016
Country/TerritoryUnited States
CityBoston
Period7/6/167/8/16

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Cite this